1. Home
  2. Clinical Topics
  3. Medications & daily exercise: Potential adverse reactions
Clinical TopicsDrugs and DevicesHome Page Recent ArticlesNewsSelf-CareWellness

Medications & daily exercise: Potential adverse reactions

Share
By: Lydia L. Kim, Digital Content Editor

One of the most important care suggestions nurses and other healthcare providers may have for their patients is to exercise more. A recent article from Healthline offers insight into some common interactions particular medications may have with a patient’s exercise routine.

The Healthline article covers several medications and types of medication that may have adverse reactions during and after a workout routine.

For example, some selective serotonin reuptake inhibitors for depression may result in drowsiness, dry mouth, or excessive sweating after working out. Laxatives also can lead to stomach pain or cramping post workout.

As part of American Nurse Today’s mission to help nurses and healthcare providers raise their level of care for patients, the journal team encourages you to read more about this topic through Healthline’s article.

Source:
https://www.healthline.com/health/medications-workouts-do-not-mix?slot_pos=article_2&utm_source=Sailthru%20Email&utm_medium=Email&utm_campaign=anxiety&utm_content=2019-10-14&apid=29731232#1

Leave a Reply

Your email address will not be published. Required fields are marked *

Fill out this field
Fill out this field
Please enter a valid email address.

cheryl meeGet your free access to the exclusive newsletter of American Nurse Journal and gain insights for your nursing practice.

NurseLine Newsletter

  • Hidden

*By submitting your e-mail, you are opting in to receiving information from Healthcom Media and Affiliates. The details, including your email address/mobile number, may be used to keep you informed about future products and services.

Recent Posts